Archived

This topic is now archived and is closed to further replies.

swoosh0410

Finacea w/ Retin-A regimen?

4 posts in this topic

Has anyone had success using Finacea along with Retin-A? Is this safe? Here's my story: I used Retin-A for some time and it helped my acne, but left behind redness/irritation. I talked to my derm and switched to Finacea to help with the redness. I've been on Finacea for about 6 weeks now. Finacea helped with the redness, but is pretty ineffective against the remaining acne on a stubborn cheek area.

I was wondering if I can safely apply Retin-A to that cheek area while on Finacea. Retin-A seems to remove the acne, despite the irritation. Any advice?

Share this post


Link to post
Share on other sites

is it alright to use retin-a on just the cheek area? there is stubborn acne there that finacea is having trouble with.

Share this post


Link to post
Share on other sites

No you must use it on your entire face. It is a drug that slowly changes the structure and growth cycles of your skin, it needs to be applied consistently and with much patience (3-6 months).

In the topical retinoid forum I have read that some people are using Finacea + RetinA (AM and PM, respectively).


07/23/08 - 11/20/08: Accutane @ 127mg/kg for mild/moderate acne.

06/02/14 - 12/27/14: Accutane @ 135mg/kg for mild acne.


Share this post


Link to post
Share on other sites